Check Availability
Sinus and Allergy, Tablet, 250 x 2, Regular Strength, Acetaminophen
  • HONEYWELL NORTH 

    Sinus and Allergy, Tablet, 250 x 2, Regular Strength, Acetaminophen

  • Item # 3AFR9
  • Mfr. Model # 2107500
Qty
Invalid Quantity
Share This Product Add to List

This item is restricted for international sale. 

Product Details

Provides relief from congestion, headaches, and other cold and allergy symptoms.
Show More Close
 

Technical Specifications

Item # 3AFR9
Mfr. Model # 2107500
UNSPSC #51161620
Shipping Weight 0.96 lbs
Country of Origin USA *
Item Sinus and Allergy
Medicinal Form Tablet
Medicinal Count 250 x 2
Package Type - First Aid and Wound Care Box, Wrapped Packets
Medicinal Strength Regular Strength
Medicinal Flavor Unflavored
Formula Acetaminophen, Phenylephrine
Size Acetaminophen 500mg, Phenylephrine HCl 5mg

* This product's country of origin is subject to change

Compliance and Restrictions

This item is restricted for international sale.

Alternate Search Terms